zbMATH — the first resource for mathematics

Stability of \(C^ \infty\) mappings. V: Transversality. (English) Zbl 0207.54303

57R35 Differentiable mappings in differential topology
58C25 Differentiable maps on manifolds
Full Text: DOI
[1] Dieudonné, Foundations of modern analysis, (1960), Academic Press New York/London · Zbl 0100.04201
[2] Haefliger, A, LES singularités des applications différentiables, Séminaire H. Cartan, Exposé no. 7, (1956-1957)
[3] Mather, J, Characterization of stable mappings, (1967), Battelle Rencontres · Zbl 0167.51803
[4] Mather, J; Mather, J; Mather, J; Mather, J, Stability of C∞ mappings; IV, classification of stable germs by ralgebras, Ann. math., Ann. math., Pub. math. I.H.E.S., Pub. math. I.H.E.S., 37, 127-156, (1970), to appear in · Zbl 0216.20801
[5] {\scD. Mumford}, “Introduction to Algebraic Geometry” (Preliminary version of first three Chapters), Havard University.
[6] Sternberg, S, Lectures on differential geometry, (1964), Prentice-Hall Englewood Cliffs, N. J · Zbl 0129.13102
[7] Thom, R, Un lemme sur LES applications différentiables, Bol. soc. mat. mexicana, 1, 59-77, (1956) · Zbl 0075.32201
[8] Whitney, H, Elementary structure of real algebraic varieties, Ann. math., 66, 545-556, (1957) · Zbl 0078.13403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.